The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 844.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706216

Digital Object Identifier
doi:10.1214/aoms/1177706216

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 30 (1959), no. 3, 844. doi:10.1214/aoms/1177706216. https://projecteuclid.org/euclid.aoms/1177706216


Export citation